# SDR AALA990682

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 24b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE, EMERGENCY EXIT PATH LIGHTS AT SEAT ROW 24B INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRING AT SEAT ROW 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
